Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Stomach pain, bloating on breathing in. Taking laxatives for intestinal blockages. Due to kidneys?

Hello, I have had this pain in my stomach lower left and right side for about 4 days. I am bloated and it hurts when I breath in. It also hurts when I press on the area.Could this have something to do with my kidneys or is it more an intestinal thing? It does not burn when I urinate. I have been taking laxatives as I was concerned that it may be a blockage in my intestines. I look forward to hearing from you. Regards
Asked On : Mon, 24 Sep 2012
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
You need to do certain investigations- USG (Abdo-Pelvis), X-ray KUB,
Sr. creat., Sr. BUN, Sr. Uric acid, Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, antacids, pain killers with
your doctor's opinion.
Don't take Laxatives without your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Stop taking laxatives as they should be avoided if you are having pain abdomen.
Your symptoms could be due to colitis which is infection of intestines or just hyperacidity.
Just take light food and avoid spicy foods and alcohol.
Take some proton pump inhibitor like PANTOPROZOLE 40 mg once a day empty stomach in morning.
You may take some OTC antispasmodic for your pain abdomen.
If you don't get all right in next 2 days then consult your doctor for the diagnosis and treatment.
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor